# SDR SIMA20141127002

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 27,432 hours, 24,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20025
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT REAR FUSELAGE EXTERNAL EMER LIGHTS INOPERATIVE.  R & R NR 4 EMER LIGHT BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
